1 doctor weighed in:

Stopped azor (amlodipine and olmesartan) 5/20 after two years because of unpleasant side effects. It's been about 10 days and I still have side effects. ?

1 doctor weighed in
Dr. Sutira Scheef
Internal Medicine

In brief: Consult

I believe you would benefit from an email consultation .
An online physician would be able to clarify your reported side effects and look at your medical history /medications to determine if any correlations and then recommend appropriate next steps.

In brief: Consult

I believe you would benefit from an email consultation .
An online physician would be able to clarify your reported side effects and look at your medical history /medications to determine if any correlations and then recommend appropriate next steps.
Dr. Sutira Scheef
Dr. Sutira Scheef
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
26 years in practice
67M people helped
Continue
111,000 doctors available